Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 11, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 11, 2015, 5:32 PM CDT for Henry County, Mercer County, Rock Island County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 5:32 PM CDT (22:32 UTC)
- Expired
- Jun 11, 2015, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Henry County, IL, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 31 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -459 J/kg
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WFUS53 KDVN 112232
TORDVN
ILC073-131-161-112300-
/O.NEW.KDVN.TO.W.0011.150611T2232Z-150611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL HENRY COUNTY IN NORTHWESTERN ILLINOIS...
SOUTHEASTERN ROCK ISLAND COUNTY IN NORTHWESTERN ILLINOIS...
NORTHEASTERN MERCER COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 600 PM CDT
* AT 532 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER REYNOLDS...OR 9 MILES NORTHEAST OF
ALEDO...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SHERRARD AND CABLE AROUND 540 PM CDT.
MILAN AND OAK GROVE AROUND 545 PM CDT.
ROCK ISLAND...ORION AND WARNER AROUND 555 PM CDT.
MOLINE...EAST MOLINE...SILVIS...COLONA...COAL VALLEY AND HAMPTON
AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE OLD
GILCHRIST...SILVIS HEIGHTS...COYNE CENTER...INDIAN BLUFF PARK...
DAYTON...PREEMPTION...FRUITLAND...GREEN RIVER...MOLINE QUAD-CITY
AIRPORT AND CARBON CLIFF.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND 13.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 20.
INTERSTATE 280 BETWEEN MILE MARKERS 14 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4119 9064 4132 9079 4156 9040 4140 9021
TIME...MOT...LOC 2232Z 229DEG 31KT 4131 9064
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NICHOLS3 follow-up statements
159
WWUS53 KDVN 112243
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 PM CDT THU JUN 11 2015
ILC073-131-161-112300-
/O.CON.KDVN.TO.W.0011.000000T0000Z-150611T2300Z/
HENRY IL-ROCK ISLAND IL-MERCER IL-
543 PM CDT THU JUN 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WEST
CENTRAL HENRY...SOUTHEASTERN ROCK ISLAND AND NORTHEASTERN MERCER
COUNTIES...
AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER OAK GROVE...OR 8 MILES SOUTH OF ROCK ISLAND...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
ORION AND WARNER AROUND 555 PM CDT.
MOLINE...EAST MOLINE...SILVIS...COLONA...COAL VALLEY AND HAMPTON
AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE OLD
GILCHRIST...SILVIS HEIGHTS...COYNE CENTER...INDIAN BLUFF PARK...
DAYTON...PREEMPTION...FRUITLAND...GREEN RIVER...MOLINE QUAD-CITY
AIRPORT AND CARBON CLIFF.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND 13.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 20.
INTERSTATE 280 BETWEEN MILE MARKERS 14 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4119 9064 4132 9079 4156 9040 4140 9021
TIME...MOT...LOC 2243Z 229DEG 31KT 4137 9054
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NICHOLS160
WWUS53 KDVN 112252
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT THU JUN 11 2015
ILC131-112301-
/O.CAN.KDVN.TO.W.0011.000000T0000Z-150611T2300Z/
MERCER IL-
552 PM CDT THU JUN 11 2015
...THE TORNADO WARNING FOR NORTHEASTERN MERCER COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4133 9042 4142 9057 4156 9040 4140 9021
TIME...MOT...LOC 2251Z 233DEG 29KT 4139 9047
$$
ILC073-161-112300-
/O.CON.KDVN.TO.W.0011.000000T0000Z-150611T2300Z/
HENRY IL-ROCK ISLAND IL-
552 PM CDT THU JUN 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WEST
CENTRAL HENRY AND SOUTHEASTERN ROCK ISLAND COUNTIES...
AT 551 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER COAL VALLEY...OR NEAR MOLINE...MOVING NORTHEAST AT
35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
ORION AROUND 555 PM CDT.
MOLINE...EAST MOLINE...SILVIS...COLONA...COAL VALLEY AND WARNER
AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SILVIS
HEIGHTS...GREEN RIVER...MOLINE QUAD-CITY AIRPORT...CARBON CLIFF...
SUNNY HILL ESTATES...BARSTOW...INDIAN BLUFF PARK...DAYTON...SUNNY
HILL AND MORRISTOWN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND 13.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 3 AND 19.
INTERSTATE 280 BETWEEN MILE MARKERS 17 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4133 9042 4142 9057 4156 9040 4140 9021
TIME...MOT...LOC 2251Z 233DEG 29KT 4139 9047
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NICHOLS218
WWUS53 KDVN 112256
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
556 PM CDT THU JUN 11 2015
ILC073-161-112305-
/O.EXP.KDVN.TO.W.0011.000000T0000Z-150611T2300Z/
HENRY IL-ROCK ISLAND IL-
556 PM CDT THU JUN 11 2015
...THE TORNADO WARNING FOR WEST CENTRAL HENRY AND SOUTHEASTERN ROCK
ISLAND COUNTIES WILL EXPIRE AT 600 PM CDT...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4133 9042 4142 9057 4156 9040 4140 9021
TIME...MOT...LOC 2252Z 229DEG 31KT 4139 9047
$$
NICHOLSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:26 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 3:26 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT THU JUN 11 2015
.SYNOPSIS...
ISSUED AT 325 PM CDT THU JUN 11 2015
NEARLY STATIONARY EAST-WEST FRONTAL BOUNDARY EXTENDED PRACTICALLY
PARALLEL TO INTERSTATE 80 ACROSS IA AND IL. TO THE SOUTH OF THIS
FRONT TEMPERATURES WERE IN THE LOWER 80S WITH DEWPOINTS IN THE
LOWER 70S. QUITE THE THERMAL GRADIENT WITH EAST WINDS COMING OFF
LAKE MICHIGAN KEEPING READINGS IN OUR NORTH ONLY IN THE MID 60S
(WHERE ITS RAINING) TO THE LOWER 70S (WHERE ITS CLOUDY).
SPC MESO ANALYSIS INDICATES A VERY NICE LOW LEVEL MOISTURE
TRANSPORT FROM THE SOUTHERN PLAINS INTO EASTERN IA. PRECIPITABLE
WATERS ARE 1.80 INCHES FROM WESTERN MO TO EASTERN IA. STRONG
EFFECTIVE BULK SHEAR OF 50 KT WAS NOTED IN EASTERN IA AND NORTHERN
IL NEAR THE STALLED BOUNDARY. SBCAPES WERE 2000 TO 3500 J/KG JUST
SOUTH OF THE DVN CWA. EFFECTIVE SR HELICITY OF 300+ WAS NOTED IN
P0RTIONS OF EASTERN IA.
&&
.SHORT TERM...(LATE THIS AFTERNOON THROUGH TONIGHT)
ISSUED AT 325 PM CDT THU JUN 11 2015
...FLASH FLOODING POSSIBLE THROUGH FRIDAY MORNING...
ALL OF THE PIECES ARE STARTING TO FALL INTO PLACE REGARDING FLASH
FLOODING THIS EVENING AND OVERNIGHT ACROSS THE AREA. AREAS OF
SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGHOUT THE NEXT
12 HOURS OR SO.
FLASH FLOOD POTENTIAL...
HAND ANALYSES ALONG WITH MSAS ANALYSIS DEPICTS AN EASTERLY FLOW OFF
LAKE MICHIGAN. THIS FLOW...ALONG WITH THE LACK OF SURFACE HEATING
DUE TO CLOUD COVER HAS KEPT THE WARM FRONT NEARLY STATIONARY TODAY.
EARLIER ANALYSIS SHOWS THE H85 LLJ...THERMAL AND MOISTURE BOUNDARY
OVER THE CWA. THE SURFACE LOW TO WEST AND SOUTH HAS BEEN FORECAST
TO MOVE NORTHEAST BY THE MODELS. HOWEVER PRESSURE FALLS AND TRENDS
SUGGESTS THAT THE LOW IS GOING TO MOVE MORE EAST THAN NORTH. WITH
PWATS NEAR 2 INCHES AND MOISTURE POOLING ALONG THE WARM
FRONT...THUNDERSTORMS WITH HIGH RAIN RATES WILL FORM. FLASH
FLOODING IS POSSIBLE FROM THUNDERSTORMS THIS EVENING AND TONIGHT.
OVERALL 1 TO 4 INCHES IS POSSIBLE. AN ISOLATED 5 INCHES IS NOT OUT
OF THE QUESTION.
CONVECTION IS STARTING TO FIRE ACROSS NW MO AND SE NE. THESE STORMS
WILL LIKELY FOLLOW THE LOW TRACK AND THE WARM FRONT INTO OUR AREA.
STORMS COULD BACKBUILD INTO THE H85 LLJ THIS EVENING AND TONIGHT.
THIS COULD LEAD TO FLASH FLOODING ACROSS THE AREA. WPC HAS THE
ENTIRE CWA IN A MODERATE RISK FOR EXCESSIVE RAINFALL.
SEVERE WEATHER POTENTIAL...
POTENT SURFACE FRONT AND WARM FRONT WILL SIT ACROSS THE AREA. WHILE
CLOUD COVER HAS LEAD TO LOWER SBCAPE...CAPE IS MOSTLY SOUTH OF THE
WARM FRONT FROM INSOLATION...MODEST CAPE AND DEEP LAYER SHEAR OF 45
KTS...ALONG WITH 0-1KM SHEAR AT 25 TO 35 KTS SUGGESTS STORMS COULD
BECOME SEVERE. ANY SFC BASED STORM COULD FORM INTO A SUPERCELL WITH
ALL SEVERE WEATHER THREATS POSSIBLE. AN ISOLATED
TORNADO...ESPECIALLY NEAR THE LOW CANNOT BE RULED OUT. LATER ON THIS
EVENING...ELEVATED STORMS SHOULD TAKE OVER. H85 LLJ WILL FUEL
SUFFICIENT MOISTURE AND INSTABILITY INTO THE AREA. A WIND THREAT
WOULD THEN BE POSSIBLE WITH LATER STORMS.
OVERALL POSSIBLE IMPACTS...
FLASH FLOODING AND RIVER FLOODING APPEAR TO BE THE MOST LIKELY
IMPACTS FROM THIS SYSTEM. A FEW GAUGES COULD GO INTO FLOOD WITH THE
PROJECTED RAINFALL. ALSO DAMAGE FROM SEVERE WEATHER IS POSSIBLE
ACROSS THE AREA. EVERYONE IS ENCOURAGED TO PAY ATTENTION TO
FORECASTS AND POSSIBLE WATCHES AND WARNINGS THROUGH THE EVENING AND
OVERNIGHT TIME PERIODS.
.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 325 PM CDT THU JUN 11 2015
FORECAST FOCUS ON A CONTINUED WET PATTERN THROUGH NEXT WEEK.
FRIDAY AND FRIDAY NIGHT...I WILL WALK OUT THE LINGERING SHOWERS
AND STORMS IN THE MORNING BUT THE AFTERNOON APPEARS DRY AS THE
COLD FRONT PUSHES TO OUR SOUTHEAST. NORTH TO NORTHEAST WINDS WILL
ALLOW FOR COOLER TEMPERATURES WITH AFTERNOON HIGHS RANGING FROM 70
IN OUR FAR NORTH TO THE UPPER 70S IN THE SOUTHEAST. WEAK HIGH
PRESSURE WILL BRING A DRY NIGHT TO MOST LOCATIONS FRIDAY NIGHT.
LOW TEMPERATURES WILL RANGE FROM THE MID TO UPPER 50S NORTH TO THE
LOWER 60S SOUTH. RETURN FLOW AROUND THE DEPARTING HIGH ALREADY BY
SUNRISE SATURDAY SO I WILL MAINTAIN THE SMALL POP IN OUR FAR
SOUTH.
SATURDAY THROUGH NEXT THURSDAY...APPEARS ANOTHER ACTIVE PATTERN
SETS UP WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL.
HOWEVER...WAY TOO EARLY TO DETERMINE THE SPECIFICS. APPEARS THE
PATTERN IS LOCKED IN FOR THE FORESEEABLE FUTURE WITH TROUGHINESS
IN THE ROCKIES AND A SOUTHWEST FLOW ALOFT INTO THE MIDWEST. THE
GULF WILL BE WIDE OPEN FOR BUSINESS BUT TIMING THE INDIVIDUAL
MCS'S IS TRICKY THIS FAR OUT. SEVERAL ROUNDS OF HEAVY RAIN WOULD
IMPACT ANY FLOODING ISSUES ON THE RIVERS. STAY TUNED.
HIGH TEMPERATURES THROUGHOUT THE EXTENDED LOOK TO BE MAINLY IN
THE LOWER 80S WITH LOWS IN THE 60S. DEWPOINTS WILL BE WELL INTO
THE 60S TO LOWER 70S...IF NOT HIGHER.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1233 PM CDT THU JUN 11 2015
ACTIVE WEATHER PATTERN TO AFFECT AVIATION THROUGH THE PERIOD.
AREAS OF SHOWERS AND THUNDERSTORMS WILL AFFECT ALL TAF SITES IN
THE NEXT 12 HOURS. SOME OF THESE SITES COULD SEE MULTIPLE ROUNDS
OF THUNDER. VIS AND CIGS WILL BE GREATLY REDUCED IN SHOWERS AND
THUNDERSTORMS. ONCE THE STORMS MOVE OUT OVERNIGHT...CIGS AND VIS
ARE EXPECTED TO DROP AS COOLER AIR RUSHES IN OVER MOIST GROUND.
MANY SITES WILL SEE IFR AND POSSIBLY LIFR AT DBQ AND CID. HAD LOW
CONFIDENCE SO JUST PUT IN IFR AT THOSE SITES. PLAN IS TO TEMPO
STRONGER STORMS AFFECTING TAF SITES.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
SYNOPSIS...HAASE
SHORT TERM...GIBBS
LONG TERM...HAASE
AVIATION...GIBBSHazardous weather outlook, Jun 11, 12:39 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1239 PM CDT THU JUN 11 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-121745- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1239 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT FLASH FLOODING WILL BE POSSIBLE FROM ANY THUNDERSTORM THAT DOES DEVELOP ACROSS THE AREA TODAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL FRIDAY MORNING ACROSS THE AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE TODAY...AND PARTICULARLY THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. STORMS ARE EXPECTED TO FORM ALONG AN ADVANCING FRONT. SHEAR AND INSTABILITY PROFILES SUGGEST THAT THESE STORMS COULD INITIALLY FORM AS SUPERCELLS AND MAY EVOLVE TO PRIMARILY STRAIGHT-LINE WIND PRODUCERS AS THE EVENING PROGRESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING MAINLY EAST OF THE MISSISSIPPI RIVER AND INTO NORTHEASTERN MISSOURI. SEVERE WEATHER IN NOT EXPECTED ON FRIDAY. PERIODIC EPISODES OF THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE FROM SATURDAY NIGHT THROUGH WEDNESDAY. CURRENT INDICATIONS SUGGEST THE SEVERE THREAT WILL GENERALLY BE LOW DURING THIS TIME. REPEATED ROUNDS OF HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ACROSS MUCH OF THE OUTLOOK AREA BY EARLY NEXT WEEK. BUT THERE IS STILL SOME UNCERTAINTY ON HOW FAR NORTH OR SOUTH THE MAIN STORM TRACK WILL LAY OUT...WITH LATEST INDICATIONS SUGGESTING IT MAY BE SHIFTING ALONG AND TO THE SOUTH OF THE OUTLOOK AREA FROM MONDAY THROUGH WEDNESDAY. STAY TUNED FOR LATER UPDATES AND FORECASTS CONCERNING THIS POSSIBLE ACTIVE WEATHER PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BOTH TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA.
In the hours before
Local storm report, Jun 11, 11:56 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1156 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HEAVY RAIN GALENA 42.42N 90.43W
06/11/2015 M1.00 INCH JO DAVIESS IL CO-OP OBSERVER
RAINFALL SINCE 8 A.M.
&&
TASLocal storm report, Jun 11, 12:05 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL HENNEPIN 41.26N 89.32W
06/10/2015 M1.75 INCH PUTNAM IL EMERGENCY MNGR
PING PONG TO GOLF BALL SIZE HAIL BROKE A CAR WINDSHIELD.
DELAYED REPORT.
0830 PM FLASH FLOOD 1 W MC NABB 41.18N 89.23W
06/10/2015 PUTNAM IL EMERGENCY MNGR
WATER FLOWING ACROSS MCNABB BLACKTOP ROAD. DELAYED
REPORT.
&&
HAASESpecial weather statement, Jun 11, 4:35 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 435 PM CDT THU JUN 11 2015 IAZ089-ILZ025-112215- HENDERSON-DES MOINES- 435 PM CDT THU JUN 11 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HENDERSON AND CENTRAL DES MOINES COUNTIES... AT 434 PM CDT...A STRONG THUNDERSTORM WAS OVER WEST BURLINGTON...OR NEAR BURLINGTON...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLINGTON...OQUAWKA...WEST BURLINGTON...STRONGHURST...MIDDLETOWN... CARMAN...BIGGSVILLE...GLADSTONE...ROZETTA...RARITAN...GULF PORT... IOWA ARMY AMMUNITION PLANT...MEDIA...SHOKOKON...LONE TREE... BEAVERDALE...BURLINGTON REGIONAL AIRPORT...OLENA...HEAPSVILLE AND CARTHAGE LAKE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE QUAD CITIES . LAT...LON 4078 9129 4090 9129 4100 9086 4067 9081 TIME...MOT...LOC 2134Z 267DEG 25KT 4082 9119 GIBBS
Local storm report, Jun 11, 5:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
519 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 2 NNE MUSCATINE 41.44N 91.05W
06/11/2015 M1.19 INCH MUSCATINE IA TRAINED SPOTTER
1 HOUR RAINFALL.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:57 PM CDT | Special Weather Statement | DVN | Henderson | 33 min |
| Jun 10, 9:20 PM CDT | Severe Thunderstorm Warning | DVN | Warren | 40 min |
| Jun 10, 9:55 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 35 min |
| Jun 10, 10:09 PM CDT | Flash Flood Warning | DVN | Warren | 6 hr |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, McDonough, Warren | 31 min |
| Jun 11, 10:56 AM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 18 hr |
| Jun 11, 4:35 PM CDT | Special Weather Statement | DVN | Henderson | 40 min |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.